# SDR AALA20002011

- Difficulty date: December 1, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: ADK1691
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1389 - EN ROUTE RDU-ORD, DETECTED SLIGHT ARCING AT LEFT SIDE CENTER COCKPIT WINDSHIELD.  LANDED ORD WITHOUT INCIDENT.  REPLACED CENTER COCKPIT WINDSHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
